The identification problem in a factored state space for a differential-difference system with commensurable delays
Differencialʹnye uravneniâ, Tome 31 (1995) no. 8, pp. 1353-1360
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_8_a9,
author = {A. V. Metel'skii},
title = {The identification problem in a factored state space for a differential-difference system with commensurable delays},
journal = {Differencialʹnye uravneni\^a},
pages = {1353--1360},
year = {1995},
volume = {31},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_8_a9/}
}
TY - JOUR AU - A. V. Metel'skii TI - The identification problem in a factored state space for a differential-difference system with commensurable delays JO - Differencialʹnye uravneniâ PY - 1995 SP - 1353 EP - 1360 VL - 31 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_8_a9/ LA - ru ID - DE_1995_31_8_a9 ER -
A. V. Metel'skii. The identification problem in a factored state space for a differential-difference system with commensurable delays. Differencialʹnye uravneniâ, Tome 31 (1995) no. 8, pp. 1353-1360. http://geodesic.mathdoc.fr/item/DE_1995_31_8_a9/